# SDR DALA2025021000987

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 93,665 hours, 17,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:606. CORRECTIVE ACTION: SECURED 3R EXIT SIGN COVER ALL CKS NRML (0795707)
